MathSciNet Relay Station
MathSciNet bibliographic data
MR1106272 (92i:60142) 60J65 (60J35 60J50)
Bass, Richard F.; Hsu, Pei Some potential theory for reflecting Brownian motion in Hölder and Lipschitz domains. Ann. Probab. 19 (1991), no. 2, 486–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement